Wajsberg algebras and post algebras

Studia Logica 53 (1):1 - 19 (1994)

Abstract
We give a presentation of Post algebras of ordern+1 (n1) asn+1 bounded Wajsberg algebras with an additional constant, and we show that a Wajsberg algebra admits a P-algebra reduct if and only if it isn+1 bounded.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF01053019
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,238
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
57 ( #154,363 of 2,285,777 )

Recent downloads (6 months)
5 ( #250,848 of 2,285,777 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature